# SDR FDEA201409242749

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION EXISTING REPAIR ON MDCC SEAT TRACK Y1456 BETWEEN FRAME 58 & 62   REQUIRES EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR WAS EVALUATED & FOUND DAMAGE, GOUGES ON THE REPAIR COUPLING & SPLICE.  REPORT TO ENGINEER.  REPAIRED THE SEAT TRACK AGAIN IAW SRM 53-10-16 FIGURE 208 REVISION 81.  EO 6-5100-7-5000 PART 1 TITLE STRUCTURES REPAIR CATALOG REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 WAS COMPLETED.  THE REPAIR WAS CATEGORY A & WAS CLASSIFIED AS MAJOR IAW GMM6-2-100 REVISION 123.
